Alert archive / Indiana / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 39, NWS Northern Indiana

May 23, 20199 counties in Indiana

NWS Northern Indiana issued this severe thunderstorm warning at May 23, 2019, 4:09 AM EDT for 9 counties in Indiana. It was in force for 66 min. 29 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 23, 2019, 4:09 AM EDT (08:09 UTC)
Expired
May 23, 2019, 5:15 AM EDT
In force
66 min
Issued by
NWS Northern Indiana
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
70.0 mph

Counties Cass County, IN, Fulton County, IN, Grant County, IN, Huntington County, IN, Kosciusko County, IN, Marshall County, IN, Miami County, IN, Wabash County, IN, Whitley County, IN

The radar

The Northern Indiana radar (KIWX), 51 km from the middle of the area, began a volume at 08:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 23, 4:20 AM EDTTSTM WND DMG1 Wnw Rochester, INLARGE 2 TO 3 FT DIAMETER TREE DOWNED NEAR DUKE ENERGY.
May 23, 4:20 AM EDTTSTM WND DMG1 Wnw Rochester, INTREES DOWN ON POWER LINES. TIME ESTIMATED FROM RADAR.
May 23, 4:20 AM EDTTSTM WND DMGRochester, IN1 TO 2 FT DIAMETER TREE DOWNED ON A CAR. NUMEROUS OTHER REPORTS OF TREES AND POWER LINES DOWNED IN THE AREA.
May 23, 4:23 AM EDTTSTM WND DMGLogansport, INNUMEROUS REPORTS OF STRUCTURAL, TREE, VEHICLE, AND ROOF DAMAGE FROM AROUND LOGANSPORT.
May 23, 4:23 AM EDTTSTM WND DMGLogansport, IN1 TO 3 FT DIAMETER TREES DOWNED ON HOUSE ON HIGH STREET. ROOF DAMAGE FROM THE FALLEN TREE. TIME ESTIMATED BY RADAR.
May 23, 4:25 AM EDTTSTM WND DMG1 Nne Rochester, INSTRUCTURAL DAMAGE THE ROOF OF AN AUTO BODY SHOP.
May 23, 4:28 AM EDTTSTM WND DMG2 Wnw Etna Green, INTREE DOWN ON US 30 EAST OF BOURBON.
May 23, 4:29 AM EDTTSTM WND GST 73Mentone, IN.
May 23, 4:29 AM EDTTSTM WND GST 73Mentone, IN
May 23, 4:35 AM EDTTSTM WND DMGMount Etna, INSTRUCTURAL DAMAGE TO A PUMP HOUSE AND SEVERAL VERY LARGE, HEALTHY 2 TO 4 FT DIAMETER TREES UPROOTED. SEVERAL 1 TO 2 FT DIAMETER LIMBS DOWNED.
May 23, 4:37 AM EDTTSTM WND DMG1 Ne Winona Lake, INROOF DAMAGE TO THE ECONOMY LODGE ON THE EAST SIDE OF WARSAW. NUMEROUS TREES DOWNED AROUND WINONA LAKE AND WARSAW.
May 23, 4:37 AM EDTTSTM WND DMGMonoquet, IN1FT DIAMETER BLUE SPRUCE TREE PARTIALLY UPROOTED. SAME LOCATION AS EARLIER 60 MPH REPORT.
May 23, 4:37 AM EDTTSTM WND DMGPalestine, INSEVERAL LARGE TREES DOWNED OR SNAPPED IN HALF AT A RESIDENCE. ONE TREE FELL INTO THE HOUSE AND CAUSED ROOF DAMAGE. TREES ROUGHLY 1 TO 3 FEET IN DIAMETER. POWER LINES WERE ALSO DOWNED NEARBY.
May 23, 4:37 AM EDTTSTM WND GST 601 S Monoquet, IN.
May 23, 4:37 AM EDTTSTM WND GST 601 S Monoquet, IN
May 23, 4:40 AM EDTTSTM WND DMGBig Barbee Lake, INTREE DOWN AND BLOCKING NORTHBOUND HIGHWAY 13, TIME ESTIMATED BY RADAR.
May 23, 4:45 AM EDTTSTM WND DMG1 Nnw Winona Lake, INBRANCHES DOWN AND A CHIMNEY BLOWN OFF ROOF.
May 23, 4:48 AM EDTTSTM WND DMG1 S Washington Center, INANCHORED PLAYSET FLIPPED UPSIDE DOWN. ANCHORED TRAMPOLINE THROWN 200 FT INTO TREE LINE. SMALL LIMBS DOWN.
May 23, 4:55 AM EDTTSTM WND DMG1 Nw Columbia City, INCORRECTS PREVIOUS TSTM WND DMG REPORT FROM 1 NW COLUMBIA CITY. ESTIMATED 6-10 INCH TREE DIAMETER BRANCH DOWN NEAR LINE ST AND NORTH ST (COLUMBIA CITY). LOOKS LIKE SOME GUTTER AND SHINGLE DAMAGE TO HOME. CLEANUP UNDERWAY. TIME ESTIMATED BY RADAR.
May 23, 4:55 AM EDTTSTM WND DMG1 Nw Columbia City, INESTIMATED 6-10” TREE DIAMETER BRANCH DOWN NEAR LINE ST AND NORTH ST (COLUMBIA CITY). LOOKS LIKE SOME GUTTER AND SHINGLE DAMAGE TO HOME. CLEANUP UNDERWAY. TIME ESTIMATED BY RADAR.
May 23, 4:55 AM EDTTSTM WND DMG1 Nw Columbia City, INESTIMATED 6-10 INCH DIAMETER TREE BRANCH DOWN NEAR LINE ST AND NORTH ST (COLUMBIA CITY). LOOKS LIKE SOME GUTTER AND SHINGLE DAMAGE TO HOME. CLEANUP UNDERWAY. TIME ESTIMATED BY RADAR.
May 23, 4:55 AM EDTTSTM WND DMG1 Nw Columbia City, INESTIMATED 6-10 INCH TREE DIAMETER BRANCH DOWN NEAR LINE ST AND NORTH ST (COLUMBIA CITY). LOOKS LIKE SOME GUTTER AND SHINGLE DAMAGE TO HOME. CLEANUP UNDERWAY. TIME ESTIMATED BY RADAR.
May 23, 5:02 AM EDTTSTM WND DMG2 Ene Goblesville, INALONG SR 9 NEAR THE WHITLEY AND HUNTINGTON COUNTY LINE. LARGE TREE SNAPPED IN HALF-ABOUT 1 TO 2 FT DIAMETER, DOWNED ON A HOUSE. SEVERAL LARGE LIMBS ALSO SCATTERED ABOUT, SOME ON THE ROOF. MINOR ROOF DAMAGE.
May 23, 5:02 AM EDTTSTM WND DMG2 Nw Huntington, INTREES DOWN ON ROADS, TIME ESTIMATED BY RADAR.
May 23, 5:03 AM EDTTSTM WND DMGMount Etna, INMINOR STRUCTURAL DAMAGE TO A CHURCH, AND TO THE MT ETNA FIRE DEPARTMENT NEXT DOOR, TIME ESTIMATED BY RADAR.
May 23, 5:03 AM EDTTSTM WND DMGMount Etna, INSEVERAL UPROOTED OR SNAPPED TREES NEAR MOUNT ETNA.
May 23, 5:10 AM EDTTSTM WND DMG1 Sse Huntington, INREPORT OF TREE DOWN AND ESTIMATED 55-60 MPH WINDS IN CITY OF HUNTINGTON.
May 23, 5:12 AM EDTTSTM WND DMG1 W Mount Etna, INREPORT OF A SEMI BLOWN OVER AT INTERSECTION OF SR9 AND SR124.
May 23, 5:15 AM EDTTSTM WND DMG1 E Roseburg, INCORRECTS TIME OF PREVIOUS TSTM WND DMG REPORT FROM 1 E ROSEBURG. TREES AND POWER LINES DOWN IN MARION. SPOTTER SPECIFICALLY MENTIONED 38TH STREET WHICH HAD A TREE DOWN ON A HOUSE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 29 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 23, 3:01 AM EDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 8.2 hours before the alert went out and 240 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2019-05-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 887 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2019-05-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 110 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
887 J/kg
Mixed-layer CIN
-41 J/kg
Mixed-layer LCL
1260 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
110 m²/s²
0-3 km storm-relative helicity
237 m²/s²
Significant tornado parameter
0.8
Supercell composite
3.7

Open this sounding in Storm Lab

The text

As transmitted.

172 
WUUS53 KIWX 230809
SVRIWX
INC017-049-053-069-085-099-103-169-183-230915-
/O.NEW.KIWX.SV.W.0039.190523T0809Z-190523T0915Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Northern Indiana
409 AM EDT Thu May 23 2019

The National Weather Service in Northern Indiana  has issued a

* Severe Thunderstorm Warning for...
  Wabash County in north central Indiana...
  Western Grant County in central Indiana...
  Whitley County in northeastern Indiana...
  Western Huntington County in northeastern Indiana...
  Central Fulton County in north central Indiana...
  Kosciusko County in north central Indiana...
  Eastern Cass County in north central Indiana...
  Miami County in north central Indiana...
  Southeastern Marshall County in north central Indiana...

* Until 515 AM EDT.

* At 407 AM EDT, severe thunderstorms were located along a line
  extending from near Culver to 9 miles northeast of Royal Center to
  8 miles north of Crawfordsville, moving east at 65 mph.

  HAZARD...70 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect considerable tree damage. Damage is likely to 
           mobile homes, roofs, and outbuildings.

* Locations impacted include...
  Marion, Logansport, Huntington, Warsaw, Peru, Wabash, Columbia
  City, Rochester, North Manchester, Winona Lake, Tri-lakes, Grissom
  Afb, Bourbon, South Whitley, Sweetser, Akron, Andrews, Walton,
  Pierceton and Mentone.

This is a dangerous line of storms.  These storms have a history of 
producing 60 to 70 mph wind gusts.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4057 8587 4056 8637 4069 8637 4069 8641
      4090 8630 4136 8619 4131 8565 4129 8564
      4130 8554 4127 8554 4127 8544 4125 8539
      4090 8542 4038 8570 4038 8586
TIME...MOT...LOC 0807Z 257DEG 58KT 4116 8649 4099 8643 4017 8688 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...70MPH
 
$$

MARSILI
2 follow-up statements
029 
WWUS53 KIWX 230837
SVSIWX

Severe Weather Statement
National Weather Service Northern Indiana
437 AM EDT Thu May 23 2019

INC017-049-053-069-085-099-103-169-183-230915-
/O.CON.KIWX.SV.W.0039.000000T0000Z-190523T0915Z/
Wabash IN-Grant IN-Whitley IN-Huntington IN-Fulton IN-Kosciusko IN-
Cass IN-Miami IN-Marshall IN-
437 AM EDT Thu May 23 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 AM EDT
FOR WABASH...WESTERN GRANT...WHITLEY...WESTERN HUNTINGTON...EASTERN
FULTON...KOSCIUSKO...EASTERN CASS...MIAMI AND SOUTHEASTERN MARSHALL
COUNTIES...

At 436 AM EDT, severe thunderstorms were located along a line
extending from near Warsaw to 6 miles northwest of North Manchester
to 11 miles east of Frankfort, moving east at 65 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Marion, Logansport, Huntington, Warsaw, Peru, Wabash, Columbia City,
Rochester, North Manchester, Winona Lake, Tri-lakes, Grissom Afb,
South Whitley, Sweetser, Akron, Andrews, Walton, Pierceton, Mentone
and Swayzee.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4057 8587 4056 8637 4067 8635 4074 8632
      4087 8628 4135 8604 4131 8565 4129 8564
      4130 8554 4127 8554 4127 8544 4125 8539
      4090 8542 4038 8570 4038 8586
TIME...MOT...LOC 0836Z 256DEG 58KT 4130 8588 4109 8584 4027 8630 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

MARSILI
887 
WWUS53 KIWX 230856
SVSIWX

Severe Weather Statement
National Weather Service Northern Indiana
456 AM EDT Thu May 23 2019

INC017-049-099-230906-
/O.CAN.KIWX.SV.W.0039.000000T0000Z-190523T0915Z/
Fulton IN-Cass IN-Marshall IN-
456 AM EDT Thu May 23 2019

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN FULTON...EASTERN CASS
AND SOUTHEASTERN MARSHALL COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1000 AM EDT for
central, north central and northeastern Indiana.

LAT...LON 4057 8587 4056 8616 4059 8617 4083 8600
      4132 8575 4131 8565 4129 8564 4130 8554
      4127 8554 4127 8543 4125 8539 4090 8542
      4038 8570 4038 8586
TIME...MOT...LOC 0856Z 275DEG 40KT 4134 8550 4105 8559 4047 8594 

$$

INC053-069-085-103-169-183-230915-
/O.CON.KIWX.SV.W.0039.000000T0000Z-190523T0915Z/
Wabash IN-Grant IN-Whitley IN-Huntington IN-Kosciusko IN-Miami IN-
456 AM EDT Thu May 23 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 AM EDT
FOR WABASH...WESTERN GRANT...WHITLEY...WESTERN HUNTINGTON...
SOUTHEASTERN KOSCIUSKO AND SOUTHEASTERN MIAMI COUNTIES...

At 456 AM EDT, severe thunderstorms were located along a line
extending from near Albion to near South Whitley to 6 miles west of
Swayzee, moving east at 45 mph.

HAZARD...70 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations impacted include...
Marion, Huntington, Warsaw, Peru, Wabash, Columbia City, North
Manchester, Winona Lake, Tri-lakes, Grissom Afb, South Whitley,
Sweetser, Andrews, Pierceton, Swayzee, Bunker Hill, La Fontaine,
Sims, Etna and Miami.

This is a dangerous line of storms with a history of producing wind 
gusts of 60 to 70 mph.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4057 8587 4056 8616 4059 8617 4083 8600
      4132 8575 4131 8565 4129 8564 4130 8554
      4127 8554 4127 8543 4125 8539 4090 8542
      4038 8570 4038 8586
TIME...MOT...LOC 0856Z 275DEG 40KT 4134 8550 4105 8559 4047 8594 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...70MPH
 
$$

MARSILI

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at May 23, 2:52 AM EDT, 1 hour 17 minutes earlier.

Area forecast discussion, May 23, 2:52 AM EDT, 1 hour 17 minutes before
Area Forecast Discussion
National Weather Service Northern Indiana
252 AM EDT Thu May 23 2019

.SYNOPSIS...
Issued at 1212 AM EDT Thu May 23 2019

Dry and mild conditions during the early overnight will give way
to showers and thunderstorms from west to east between 3 AM EDT
and 7 AM EDT this morning. Some storms could be strong to severe
overnight into early Thursday morning with hail, gusty winds and
locally heavy rainfall. Drier conditions then return Thursday
afternoon into Thursday night. High temperatures this afternoon
will reach into mid 70s to low 80s. Friday into the upcoming
holiday weekend will then feature near normal temperatures and
periodic chances for showers and thunderstorms.

&&

.SHORT TERM...(Today and Tonight)
Issued at 240 AM EDT Thu May 23 2019

Strong bowing segments were upstream over Illinois ahead of a
cold front where wind gust reports were close to 70 mph which
matched the forward speed of the returns in the Springfield area.
Given the radar returns and a very distinguished rear inflow
notch, fast storm movement and the likelihood of cell mergers,
have coordinated with the SPC and added severe mention to the
forecast given a good chance for a watch. There is a good chance
for severe wind gusts, especially west of Highway 31 all of the
way to the Mich line. Organized convection is still expected east
of Highway 31 where wind gusts to or above 50 mph are possible. A
large cell merger had taken place about 240 EDT southwest of IKK
bring an greater likelihood for severe storms into the Laporte
County area. Storms will move through rapidly and should clear the
area by late morning.

&&

.LONG TERM...(Friday through Wednesday)
Issued at 240 AM EDT Thu May 23 2019

For Friday through the middle of next week, the pattern will
remain active north of the upper ridge with periodic chances for
showers and storms. Precipitable water values will be above 1.5
inches and times and bring the potential for heavy rain,
especially if cell train. Highs should be around 80 to 85 most if
not all days through next week Wednesday.

&&

.AVIATION...(For the 06Z TAFS through 06Z Thursday Night)
Issued at 1212 AM EDT Thu May 22 2019

Widespread showers and thunderstorms from north central Illinois
into eastern Missouri will shift east across northern Indiana
during the overnight hours. Upstream storms should gradually
congeal into larger convective complex as it enters northwest
Indiana after 08Z with a threat of strong/severe storms and
associated wind/hail potential. Instability gradient would appear
to favor areas generally along and south of Route 30 for greatest
severe threat overnight. Have not made much timing to previous
timing in TAFs, with 08Z-11Z TSRA mention at KSBN and 09Z-12Z at
KFWA. Did also include a mention of stronger westerly wind gusts
to 35-40 knots in association with stronger storms at KFWA.
Strong winds aloft should allow for steady eastward progression of
possible congealed convective complex, taking bulk of stronger
storms into northwest Ohio after 10Z or 11Z. Will also continue
mention of LLWS overnight with strongest southwesterly low level
jet of 45 to 50 knots at 2000 ft. Remainder of the short term
period should be quiet, with westerly winds and gusts to around 20
knots across northern Indiana during the day Thursday as frontal
boundary sags south of the terminals. Focus for additional shower
and storm activity on Thursday should remain across southern
Indiana/Ohio.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

SYNOPSIS...Marsili/Steinwedel
SHORT TERM...Skipper
LONG TERM...Skipper
AVIATION...Marsili

Visit us at www.weather.gov/iwx

Follow us on Facebook...Twitter...and YouTube at:
www.facebook.com/NWSNorthernIndiana
www.twitter.com/nwsiwx
www.youtube.com/NWSNorthernIndiana
Hazardous weather outlook, May 23, 3:21 AM EDT, 48 minutes before
Hazardous Weather Outlook
National Weather Service Northern Indiana
321 AM EDT Thu May 23 2019

INZ027-034-MIZ077>081-OHZ001-002-004-005-015-016-024-025-240730-
Adams-Jay-Berrien-Cass MI-St. Joseph MI-Branch-Hillsdale-Williams-
Fulton OH-Defiance-Henry-Paulding-Putnam-Van Wert-Allen OH-
321 AM EDT Thu May 23 2019

This Hazardous Weather Outlook is for northern Indiana, southwest
Michigan and northwest Ohio.

.DAY ONE...Today and tonight.

Strong to possibly severe storms with wind gusts above 50 mph will
move across the area early this morning.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Periodic chances for showers and thunderstorms will continue for
much of the Friday night through Tuesday period. Locally heavy
rainfall will be possible at times, along with the potential of
isolated strong to severe storms.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

INZ003>009-012>018-020-022>026-032-033-240730-
La Porte-St. Joseph IN-Elkhart-Lagrange-Steuben-Noble-De Kalb-Starke-
Pulaski-Marshall-Fulton IN-Kosciusko-Whitley-Allen IN-White-Cass IN-
Miami-Wabash-Huntington-Wells-Grant-Blackford-
321 AM EDT Thu May 23 2019 /221 AM CDT Thu May 23 2019/

...SEVERE THUNDERSTORM WATCH 216 IN EFFECT UNTIL 10 AM EDT /9 AM
CDT/ THIS MORNING...

This Hazardous Weather Outlook is for northern Indiana.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Periodic chances for showers and thunderstorms will continue for
much of the Friday night through Tuesday period. Locally heavy
rainfall will be possible at times, along with the potential of
isolated strong to severe storms.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed early this morning.

LMZ043-046-240730-
New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI-
321 AM EDT Thu May 23 2019

This Hazardous Weather Outlook is for The Nearshore Waters of
Southeastern Lake Michigan.

.DAY ONE...Today and tonight.

Strong storms will move across the nearshore waters early this
morning with wind gusts greater than 40 knots possible.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Periodic chances of thunderstorms can be expected through Memorial
Day and may bring gusty winds along with hazards to small craft.

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 23, 3:15 AM EDTSevere Thunderstorm WarningIWXCass, Fulton, LaPorte, Marshall, Pulaski, Saint Joseph and 2 more75 min
May 23, 4:25 AM EDTSevere Thunderstorm WarningIWXElkhart, Kosciusko, LaGrange, Marshall, Noble, Saint Joseph50 min
May 23, 4:48 AM EDTSevere Thunderstorm WarningIWXAllen, DeKalb, LaGrange, Noble, Steuben, Whitley57 min
May 23, 5:03 AM EDTSevere Thunderstorm WarningIWXAdams, Allen, Blackford, Grant, Huntington, Jay and 2 more57 min
May 23, 5:44 AM EDTSevere Thunderstorm WarningIWXAdams, Jay46 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.